Advertisement

Ukrainian Mathematical Journal

, Volume 71, Issue 5, pp 663–676 | Cite as

Bernstein–Walsh-Type Polynomial Inequalities in Domains Bounded by Piecewise Asymptotically Conformal Curve with Nonzero Inner Angles in the Bergman Space

  • F. G. Abdullayev
  • G. A. Abdullayev
  • D. ŞimşekEmail author
Article
  • 7 Downloads

We continue our investigation of the order of growth of the modulus of an arbitrary algebraic polynomial in the Bergman weight space, where the contour and weight functions have certain singularities. In particular, we deduce a Bernstein–Walsh-type pointwise estimate for algebraic polynomials in unbounded domains with piecewise asymptotically conformal curves with nonzero inner angles in the Bergman weight space.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    F. G. Abdullayev and V. V. Andrievskii, “On the orthogonal polynomials in domains with K-quasiconformal boundary,” Izv. Akad. Nauk Azerb. SSR, Ser. FTM, 1, 3–7 (1983).Google Scholar
  2. 2.
    F. G. Abdullaev, “On some properties of orthogonal polynomials over an area in domains of the complex plane. III,” Ukr. Mat. Zh., 53, No. 12, 1588–1599 (2001); Ukr. Math. J., 53, No. 12, 1934–1948 (2001).Google Scholar
  3. 3.
    F. G. Abdullayev, “On the interference of the weight boundary contour for orthogonal polynomials over the region,” J. Comput. Anal. Appl., 6, No. 1, 31–42 (2004).MathSciNetzbMATHGoogle Scholar
  4. 4.
    F. G. Abdullayev and P. Özkartepe, “An analog of the Bernstein–Walsh lemma in Jordan regions of the complex plane,” J. Inequal. Appl., 570, 1–7 (2013).zbMATHGoogle Scholar
  5. 5.
    F. G. Abdullayev and C. D. Gün, “On the behavior of the algebraic polynomials in regions with piecewise smooth boundary without cusps,” Ann. Polon. Math., 111, 39–58 (2014).MathSciNetCrossRefGoogle Scholar
  6. 6.
    F. G. Abdullayev and P. Özkartepe, “On the behavior of algebraic polynomial in unbounded regions with piecewise Dini-smooth boundary,” Ukr. Mat. Zh., 66, No. 5, 579–597 (2014); Ukr. Math. J., 66, No. 5, 645–665 (2014).MathSciNetCrossRefGoogle Scholar
  7. 7.
    F. G. Abdullayev and N. P. Özkartepe, “Uniform and pointwise Bernstein–Walsh-type inequalities on a quasidisk in the complex plane,” Bull. Belg. Math. Soc., 23, No. 2, 285–310 (2016).MathSciNetzbMATHGoogle Scholar
  8. 8.
    F. G. Abdullayev and P. Özkartepe, “On the growth of algebraic polynomials in the whole complex plane,” J. Korean Math. Soc., 52, No. 4, 699–725 (2015).MathSciNetCrossRefGoogle Scholar
  9. 9.
    F. G. Abdullayev and P. Özkartepe, “Uniform and pointwise polynomial inequalities in regions with cusps in the weighted Lebesgue space,” Jaen J. Approxim., 7, No. 2, 231–261 (2015).MathSciNetzbMATHGoogle Scholar
  10. 10.
    F. G. Abdullayev and T. Tunç, “Uniform and pointwise polynomial inequalities in regions with asymptotically conformal curve on weighted Bergman space,” Lobachevskii J. Math., 38, No. 2, 193–205 (2017).MathSciNetCrossRefGoogle Scholar
  11. 11.
    F. G. Abdullayev, T. Tunç, and G. A. Abdullayev, “Polynomial inequalities in quasidisks on weighted Bergman space,” Ukr. Mat. Zh., 69, No. 5, 582–598 (2017); Ukr. Math. J., 69, No. 5, 675–695 (2017).MathSciNetCrossRefGoogle Scholar
  12. 12.
    G. A. Abdullayev, F. G. Abdullayev, and A. Taylakova, “Polynomial inequalities in regions bounded by piecewise asymptotically conformal curve with nonzero angles in the Bergman space,” Adv. Anal., 3, No. 4, 143–153 (2018).Google Scholar
  13. 13.
    L. Ahlfors, Lectures on Quasiconformal Mappings, Van Nostrand, Princeton (1966).zbMATHGoogle Scholar
  14. 14.
    J. M. Anderson, J. Becker, and F. D. Lesley, “Boundary values of asymptotically conformal mapping,” J. London Math. Soc., 38, No. 2, 453–462 (1988).MathSciNetCrossRefGoogle Scholar
  15. 15.
    P. P. Belinskii, General Properties of Quasiconformal Mappings [in Russian], Nauka, Novosibirsk (1974).Google Scholar
  16. 16.
    J. Becker and C. Pommerenke, “Über die quasikonforme Fortsetzung schlichten Funktionen,” Math. Z., 161, 69–80 (1978).MathSciNetCrossRefGoogle Scholar
  17. 17.
    S. N. Bernstein, “Sur l’ordre de la meilleure approximation des fonctions continues par les polynomes de degre donne,” Mem. Cl. Sci. Acad. Roy. Belg., 4, No. 2, 1–103 (1912).zbMATHGoogle Scholar
  18. 18.
    E. M. Dyn’kin, “Nonanalytic symmetry principle and conformal mappings,” St.Petersburg Math. J., 5, 523–544 (1994).MathSciNetGoogle Scholar
  19. 19.
    V. K. Dzyadyk, Introduction to the Theory of Uniform Approximation of Functions by Polynomials [in Russian], Nauka, Moscow (1977).zbMATHGoogle Scholar
  20. 20.
    V. Gutlyanskii and V. Ryazanov, “On asymptotically conformal curves,” Complex Var., 25, 357–366 (1994).MathSciNetzbMATHGoogle Scholar
  21. 21.
    V. Gutlyanskii and V. Ryazanov, “On the local behavior of quasiconformal mappings,” Izv. Math., 59, No. 3, 471–498 (1995).MathSciNetCrossRefGoogle Scholar
  22. 22.
    V. Ya. Gutlyanskii and V. I. Ryazanov, “On quasicircles and asymptotically conformal circles,” Dokl. Ros. Akad. Nauk, 330, No. 5, 546–548 (1993); English translation:Rus. Acad. Sci. Math., 47, 563–566 (1993).Google Scholar
  23. 23.
    G. Faber, “Über nach Polynomen fortschreitende Reihen,” Sitzungsber. Bayer. Akad. Wiss., 157–178 (1922).Google Scholar
  24. 24.
    E. Hille, G. Szegö, and J. D. Tamarkin, “On some generalization of a theorem of A. Markoff,” Duke Math., 3, 729–739 (1937).MathSciNetCrossRefGoogle Scholar
  25. 25.
    O. Lehto and K. I. Virtanen, Quasiconformal Mapping in the Plane, Springer, Berlin (1973).CrossRefGoogle Scholar
  26. 26.
    F. D. Lesley, “Hölder continuity of conformal mappings at the boundary via the strip method,” Indiana Univ. Math. J., 31, 341–354 (1982).MathSciNetCrossRefGoogle Scholar
  27. 27.
    S. Rickman, “Characterization of quasiconformal arcs,” Ann. Acad. Sci. Fenn. Math., 395 (1966).Google Scholar
  28. 28.
    Ch. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen (1975).zbMATHGoogle Scholar
  29. 29.
    Ch. Pommerenke, Boundary Behaviour of Conformal Maps, Springer, Berlin (1992).CrossRefGoogle Scholar
  30. 30.
    Ch. Pommerenke and S. E. Warschawski, “On the quantitative boundary behavior of conformal maps,” Comment. Math. Helv., 57, 107–129 (1982).MathSciNetCrossRefGoogle Scholar
  31. 31.
    N. Stylianopoulos, “Strong asymptotics for Bergman polynomials over domains with corners and applications,” Const. Approxim., 38, 59–100 (2013).MathSciNetCrossRefGoogle Scholar
  32. 32.
    K. V. Dzyadyk and I. A. Shevchuk, Theory of Uniform Approximation of Functions by Polynomials, Walter de Gruyter, Berlin (2008).zbMATHGoogle Scholar
  33. 33.
    J. L. Walsh, Interpolation and Approximation by Rational Functions in the Complex Domain, American Mathematical Society, New York (1960).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • F. G. Abdullayev
    • 1
    • 2
  • G. A. Abdullayev
    • 2
  • D. Şimşek
    • 1
    • 3
    Email author
  1. 1.Kyrgyz-Turkish Manas UniversityBishkekKyrgyzstan
  2. 2.Mersin UniversityMersinTurkey
  3. 3.Konya Technical UniversityKonyaTurkey

Personalised recommendations